# SDR 9625069104

- Difficulty date: November 19, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94S
- Make and model: Doug DC-9-15
- Aircraft serial: 47204
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT AT ABOUT 3,000 FT EXPERIENCED WHAT APPEARED TO BE INTERMITTANT POWER INTERRUPTIONS.  FLASHING ANNUNCIATOR LIGHTS AND CLICKING SOUNDS COMING FROM CIRCUIT BREAKER PANEL LOWER AREA OR E & E COMPARTMENT.  RIGHT GENERATOR VOLTS NORMAL BUT CYCLES JUST BELOW 380 AT 390-395.  FOLLOWED COM AND RETURNED TO MEM.  FLIGHT LANDED WITHOUT INCIDENT.  MAINTENANCE REPLACED NR 2 CSD, OPERATION CHECKS GOOD.
